Volume 10 (2022-2023)
Volume 9 (2021-2022)
Volume 8 (2020-2021)
Volume 7 (2019-2020)
Volume 6 (2018-2019)
Volume 5 (2017-2018)
Volume 4 (2016-2017)
Volume 3 (2015-2016)
Volume 2 (2014-2015)
Volume 1 (2013-2014)
A METRIC-LIKE TOPOLOGY ON BL-ALGEBRAS

Seyed M. A. Khatami

Volume 9, Issue 2 , January 2022, , Pages 281-298

https://doi.org/10.22044/jas.2021.10296.1509

Abstract
  This paper is devoted to introduce a topology on BL-algebras, makes them semitopological algebras. For any BL-algebra $\mathcal{L}=(L, \wedge, \vee, *, \too , 0, 1)$, the introduced topology is defined by a distance-like function between elements of $L$ which is defined by $a \leftrightarrow b=(a\too ...  Read More